Jump to content
CrazyBoards.org

Recommended Posts

I’m not feeling good today. I just had an anxiety attack and had to call a friend to calm me down. I took my daily klonopin late today- not sure if that has anything to do with it. I though the seroquel was supposed to help with anxiety? It’s going on almost three weeks now. I feel like it helped the first week and now it’s not. It helps me sleep for sure, but it’s not helping on the intrusive thought. Why am I so up and down with anxiety. I take effexor and klonopin daily as well. In the back of my mind I’m worried about the rare side effects of seroquel (diabetes ) and high cholesterol which I already have . I’m sad and frustrated. Do I go up on dosage or try something else? I just want to feel numb 

Share this post


Link to post
Share on other sites
On 1/31/2019 at 1:27 PM, Ethansmom said:

 I’m sad and frustrated. Do I go up on dosage or try something else? I just want to feel numb 

I think it would be a good idea to talk with your pdoc about what you've been experiencing.....Pdoc could best advise on other medications to try.....There are still options for you.

Edited by CrazyRedhead

Share this post


Link to post
Share on other sites

@crazyredhead  I just talked with her and she wants me to stick out the seroquel for another week!  I can't believe she said that. On the flip side i felt much better after i took a second klonopin.

Share this post


Link to post
Share on other sites
4 hours ago, Ethansmom said:

@crazyredhead  I just talked with her and she wants me to stick out the seroquel for another week!  I can't believe she said that. On the flip side i felt much better after i took a second klonopin.

If it has just been 3 weeks, that is not long enough and you can see your doc about adjusting the dose.

Share this post


Link to post
Share on other sites

I'm at 4 weeks now and having more anxiety attacks than before. Sometimes i feel great, other times i wake up feeling shaky and panicking. What's going on? Would a higher dose of Seroquel work?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×